- -

On the product of two π-decomposable groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the product of two π-decomposable groups

Show full item record

Kazarin, LS.; Martínez Pastor, A.; Perez Ramos, MD. (2015). On the product of two π-decomposable groups. Revista Matemática Iberoamericana. 31(1):51-68. doi:10.4171/rmi/826

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/65034

Files in this item

Item Metadata

Title: On the product of two π-decomposable groups
Author:
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] The aim of this paper is to prove the following result: let π be a set of odd primes. If the finite group G = AB is a product of two π-decomposable subgroups A = Oπ(A)×Oπ (A) and B = Oπ(B)×Oπ (B), then Oπ(A)Oπ(B)=Oπ(B)Oπ(A) ...[+]
Subjects: Finite groups , π-structure , π-decomposable groups , Products of subgroups , Hall subgroups , IUMPA
Copyrigths: Reserva de todos los derechos
Source:
Revista Matemática Iberoamericana. (issn: 0213-2230 )
DOI: 10.4171/rmi/826
Publisher:
European Mathematical Society-Publishing House
Publisher version: http://dx.doi.org/10.4171/rmi/826
Thanks:
The second and third authors were supported by Proyecto MTM2010-19938-C03-02, Ministerio de Economia y Competitividad, Spain. The first author would like to thank the Universitat de Valencia and the Universitat Politecnica ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record